On the number of sums of three unit fractions

Brown, Simon (2013) On the number of sums of three unit fractions. Notes on Number Theory and Discrete Mathematics, 19 (4). pp. 28-32.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://nntdm.net/volume-19-2013/number-4...
 
1


Abstract

Rational fractions can often be expressed as the sum of three unit fractions and, generally, such a fraction can be expanded in several ways. An estimate of the maximum number of possible solutions is given. An expression for five possible solutions is given and this is used to obtain several general expansions.

Item ID: 53013
Item Type: Article (Research - C1)
ISSN: 2367
Keywords: polynomials; unit fractions
Date Deposited: 03 Apr 2018 02:46
FoR Codes: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010101 Algebra and Number Theory @ 100%
SEO Codes: 97 EXPANDING KNOWLEDGE > 970101 Expanding Knowledge in the Mathematical Sciences @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page